# SDR DALA14027415812

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 39,861 hours, 13,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE ON FUSELAGE SKIN FASTNER AT BS 680 AND 1.5 INCHES BELOW S24R.  REMOVED FASTENER.  PERFORMED A DETAIL VISUAL INSPECTION WITH 10X MAGNIFICATION.  NO DEFECTS NOTED.  INSTALLED A TEMPORARY BLIND FASTENER IAW SRM 53-00-01, FIG 201.
